Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Have swollen stomach gas and pain in belly. Has taken Adderall. Is it normal?

I just started taking my adderall again. This timeiit s only 15 or 20 mg and is generic. This is the second day I have taken it. My pill qore off hrs ago but my stomach is swollen and feels like trappwd gas and lots of pain in the belly. Will this subside after my body gets used to it or should I not have this problem?
Asked On : Tue, 26 Mar 2013
Answers:  1 Views:  191
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
swollen stomach and gas are symptoms that are managed based on whether they are of acute onset of chronic in nature. When accompanied by constipation, the age also matters. However management always starts with diet modifications with increase intake of vegetables, fibre, drinking much water and fluids and exercise. Avoiding gas producing foods and late meals could also be very helpful. A stool exam and culture to exclude any parasites or bacteria at times is useful. Failure of these measures shall demand a more critical evaluation by the gastroenterologist to exclude Irritable bowel syndrome, polyps or tumours of the intestines.
If its persistent, consulting a gastroenterologist is my suggestion.
Thanks and best regards,
Luchuo, MD.
Answered: Tue, 26 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor